# SDR SWAA2022030370435

- Difficulty date: February 8, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL ATTACH ANGLE IS CRACKED COMMON TO CABLE GUARD INTERCOSTAL STA 694; RBL 1; WL 204-208. / REMOVED DAMAGED ATTACH ANGLE COMMON TO CABLE GUARD INTERCOSTAL STA 694; RBL 1; WL 204-208 PER SRM 51-40-02-0G-0.;[04] DISPLACED CABLE GUARD INTERCOSTAL STA 694; BL0-RBL 24 WL 204-208 FOR ACCESS PER SRM 51-40-02-0G-0.;[05] DISPLACED CABLE GUARD INTERCOSTAL STA 694; BL0-LBL 24 WL 204-208 FOR ACCESS PER SRM 51-40-02-0G-0.;[06] FABRICATED LOWER ANGLE; LOCATED HOLES; DRILLED; DEBURRED; AND APPLIED CHEMICAL CONVERSION COATING PO#812834 IAW SRM 51-40-05; AND BOEING DWG 273A911. OK TO APPLY PRIMER.;[07] VERIFIED CORRECTIVE ACTION #3;[08] FABRICATED LOWER ANGLE; LOCATED HOLES; DRILLED; DEBURRED; AND APPLIED CHEMICAL CONVERSION COATING PO#812834 IAW SRM 51-40-05; AMM 51-21-41-370-802; AND BOEING DWG 273A911. OK TO APPLY PRIMER.;[09] FABRICATED VERTICAL ATTACH ANGLE; LOCATED HOLES; DRILLED; DEBURRED; AND APPLIED CHEMICAL CONVERSION COATING PO#812834 IAW SRM 51-40-05; AMM 51-21-41-370-802; AND BOEING DWG 273A911. OK TO APPLY PRIMER.;[10] APPLIED PRIMER VERTICAL ATTACH ANGLE IAW AMM 51-21-72-370-804. OK TO INSTALL.;[11] VERIFIED CORRECTIVE ACTION #10;[12] INSTALLED VERTICAL ATTACH ANGLE ON INTERCOSTAL STA 694 RBL 1 WL 204-208 IAW SRM 51-40-02/0G01 AND DWG 273A911
